# SDR SIMA20201015005

- Difficulty date: October 15, 2020
- Submitted: November 14, 2020
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 13,846 hours, 8,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY BATTERY P/N 3400-22-10 S/N 012570 CANNED TO AIRCRAFT N210NN CANN TAG 101634.  C/A: INSTALLED RT FWD NR 1 EMERGENCY BATTERY PACK, IAW ERJ 175 AMM33-50-01.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS CHECKS GOOD, IAW ERJ 175 AMM 33-20-00.  SEE EAMS W/O 7613 S/N 00001 FOR CORRECTIVE ACTION AND BILLING.
